MAUDE Adverse Event Report: BECTON DICKINSON & CO (FRANKLIN LAKES) BD VACUTAINER® URINALYSIS PRESERVATIVE URINE TUBE; CONTAINER, SPECIMEN, STERILE

BECTON DICKINSON & CO (FRANKLIN LAKES) BD VACUTAINER® URINALYSIS PRESERVATIVE URINE TUBE; CONTAINER, SPECIMEN, STERILE
Catalog Number 365017
Medical Device Problem Code Short Fill (1575)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/25/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
Report 1 of 2: it was reported while using bd vacutainer® urinalysis preservative urine tube, an unspecified number of tubes underfilled.No adverse impact was reported regarding the patient or user.

Brand Name
BD VACUTAINER® URINALYSIS PRESERVATIVE URINE TUBE
Common Device Name
CONTAINER, SPECIMEN, STERILE
Manufacturer (Section D)
BECTON DICKINSON & CO (FRANKLIN LAKES)
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON, DICKINSON & CO. (BROKEN BOW)
150 south 1st avenue
broken bow NE 68822
Manufacturer Contact
anand singh
1 becton drive
franklin lakes, NJ 07417
2018475186
MDR Report Key24899346
Report Number1917413-2026-00296
Device Sequence Number21002002
Product Code FMH
UDI-Device Identifier30382903650171
UDI-Public(01)30382903650171(17)260531(10)4318800
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date05/31/2026
Device Catalogue Number365017
Device Lot Number4318800
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/18/2026
Supplement Date Received by Manufacturer05/11/2026
Initial Report FDA Received Date04/16/2026
Supplement Report FDA Received Date05/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/13/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown